# SDR DHL2007746534

- Difficulty date: August 30, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,732 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65172769
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT AT ACTUATOR ATTACH HAS O/B FRAME CRACKED ON FWD LOWER CORNER.  REMOVED AND REPLACED RIB AT NR 5 SLAT O/B IAW B-727 SRM 51-30-5 AND 51-30-2, RIB P/N 65-17276-9, PO: 7268244.
